2019
Том 71
№ 11

All Issues

Piddubnyi O. M.

Articles: 2
Brief Communications (Ukrainian)

Estimates for Growth of Derivatives of Analytic Functions Along the Radius

Piddubnyi O. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 10. - pp. 1420–1426

We study the radial boundary behavior of functions analytic in a unit disk of the complex plane.

Brief Communications (Ukrainian)

On majorants in the hardy-littlewood theorem for higher derivatives

Gorbaichuk V. I., Piddubnyi O. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1574–1576

We establish conditions for majorants under which the classical Hardy-Littlewood theorem for the class of functions analytic in a disk is true in terms of derivatives of arbitrary fixed order.